Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 16, Number 6

All articles in this issue are freely accessible.

The summation of certain series of infinite regressive isols
F. J. Sansone.
Proc. Amer. Math. Soc. 16 (1965), 1135-1140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225650
Some theorems on the Fourier analysis of positive definite functions
L. Schmetterer.
Proc. Amer. Math. Soc. 16 (1965), 1141-1146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200674
A note on the Hausdorff moment problem
C. W. Leininger.
Proc. Amer. Math. Soc. 16 (1965), 1146-1147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184043
A note on the two cardinal problem
C. C. Chang.
Proc. Amer. Math. Soc. 16 (1965), 1148-1155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193016
A remark on Wiener’s Tauberian theorem
M. Kac.
Proc. Amer. Math. Soc. 16 (1965), 1155-1157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185320
Exact probability distribution functions of some Rényi type statistics
Miklós Csörgő.
Proc. Amer. Math. Soc. 16 (1965), 1158-1167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214178
Banach algebras of scalar-type elements
Bertram Walsh.
Proc. Amer. Math. Soc. 16 (1965), 1167-1170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187109
On the de la Vallée Poussin derivative
C. Kassimatis.
Proc. Amer. Math. Soc. 16 (1965), 1171-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186764
A probability bound for integrals with respect to stochastic processes with independent increments
D. L. Hanson and L. H. Koopmans.
Proc. Amer. Math. Soc. 16 (1965), 1173-1177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184281
Echelon spaces of order $∞$
E. Dubinsky.
Proc. Amer. Math. Soc. 16 (1965), 1178-1183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185428
On extreme points of the numerical range of normal operators
C. R. MacCluer.
Proc. Amer. Math. Soc. 16 (1965), 1183-1184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190764
On the mean modulus of trigonometric polynomials whose coefficients have random signs
S. Uchiyama.
Proc. Amer. Math. Soc. 16 (1965), 1185-1190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185362
Orthogonal expansions with positive coefficients
Richard Askey.
Proc. Amer. Math. Soc. 16 (1965), 1191-1194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185331
Iterated $w^{∗} $-sequential closure of a Banach space in its second conjugate
R. D. McWilliams.
Proc. Amer. Math. Soc. 16 (1965), 1195-1199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184068
Inner and outer functions on Riemann surfaces
Michael Voichick and Lawrence Zalcman.
Proc. Amer. Math. Soc. 16 (1965), 1200-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183883
Differentiability almost everywhere
C. J. Neugebauer.
Proc. Amer. Math. Soc. 16 (1965), 1205-1210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186767
Commutators with powers of an unbounded operator in Hilbert space
Felix E. Browder.
Proc. Amer. Math. Soc. 16 (1965), 1211-1213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185435
Proof of some conjectures on cohomological dimension
James Ax.
Proc. Amer. Math. Soc. 16 (1965), 1214-1221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188263
Homeomorphic conjugacy of automorphisms on the torus
R. L. Adler and R. Palais.
Proc. Amer. Math. Soc. 16 (1965), 1222-1225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193181
Invertible solutions to the operator equation $TA-BT=C$
David G. Luenberger.
Proc. Amer. Math. Soc. 16 (1965), 1226-1229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184088
An account of the theory of crystallographic groups
Louis Auslander.
Proc. Amer. Math. Soc. 16 (1965), 1230-1236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185012
Extension of normal families of holomorphic functions
Theodore J. Barth.
Proc. Amer. Math. Soc. 16 (1965), 1236-1238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193267
Adjoint linear differential operators
Anton Zettl.
Proc. Amer. Math. Soc. 16 (1965), 1239-1241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183920
Lower bounds for solutions of differential inequalities in Hilbert space
Hajimu Ogawa.
Proc. Amer. Math. Soc. 16 (1965), 1241-1243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185291
A Hölder type inequality for symmetric matrices with nonnegative entries
G. R. Blakley and Prabir Roy.
Proc. Amer. Math. Soc. 16 (1965), 1244-1245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184950
Fourier cosine transforms whose real parts are non-negative in a strip
D. V. Widder.
Proc. Amer. Math. Soc. 16 (1965), 1246-1252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184031
Some remarks on boundary value problems
R. S. Freeman.
Proc. Amer. Math. Soc. 16 (1965), 1253-1255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185290
A general convergence criterion for continued fractions $K(a_{n}/b_{n})$
K. L. Hillam and W. J. Thron.
Proc. Amer. Math. Soc. 16 (1965), 1256-1262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193393
Smootheness of functions generated by Riesz products
Peter L. Duren.
Proc. Amer. Math. Soc. 16 (1965), 1263-1268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185057
The rapidity of convergence of the Hermite-Fejér approximation to functions of one or several variables
O. Shisha and B. Mond.
Proc. Amer. Math. Soc. 16 (1965), 1269-1276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198062
A note on means of entire functions
T. V. Lakshminarasimhan.
Proc. Amer. Math. Soc. 16 (1965), 1277-1279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186816
Translations of the image domains of analytic functions
Thomas H. MacGregor.
Proc. Amer. Math. Soc. 16 (1965), 1280-1286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194600
An $L^{1}$ extremal problem for polynomials
D. J. Newman.
Proc. Amer. Math. Soc. 16 (1965), 1287-1290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185119
Mass continuous cochains are differential forms
F. J. Almgren.
Proc. Amer. Math. Soc. 16 (1965), 1291-1294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0205208
On the asymptotic behavior of solutions of the differential equation $y^{”}+p(x)y=0$
A. C. Lazer.
Proc. Amer. Math. Soc. 16 (1965), 1295-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186867
On Bergman’s kernel function for some uniformly elliptic partial differential equations
G. G. Weill.
Proc. Amer. Math. Soc. 16 (1965), 1299-1304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188600
Local convexity and $L_{n}$ sets
F. A. Valentine.
Proc. Amer. Math. Soc. 16 (1965), 1305-1310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185510
A condition for finite dimensional convexity
D. G. Bourgin.
Proc. Amer. Math. Soc. 16 (1965), 1311-1312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184137
A universal snake-like continuum
Richard M. Schori.
Proc. Amer. Math. Soc. 16 (1965), 1313-1316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184209
A note on countably paracompact spaces and metrization
C. E. Aull.
Proc. Amer. Math. Soc. 16 (1965), 1316-1317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185575
Some characterizations of semi-locally connected spaces
Yu-Lee Lee.
Proc. Amer. Math. Soc. 16 (1965), 1318-1320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188968
A technique for constructing examples
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 16 (1965), 1320-1323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188976
On dense subspaces of Moore spaces
Ben Fitzpatrick.
Proc. Amer. Math. Soc. 16 (1965), 1324-1328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184190
A remark on the existence of a $G$-structure
Edward T. Kobayashi.
Proc. Amer. Math. Soc. 16 (1965), 1329-1331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211354
A note on a reducible continuum
E. L. Bethel.
Proc. Amer. Math. Soc. 16 (1965), 1331-1333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196719
Cellularity at the boundary of a manifold
Charles Greathouse.
Proc. Amer. Math. Soc. 16 (1965), 1334-1341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190935
Nonsingular path fields on compact topological manifolds
Robert F. Brown and Edward Fadell.
Proc. Amer. Math. Soc. 16 (1965), 1342-1349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184236
Lie groups and products of spheres
P. G. Kumpel.
Proc. Amer. Math. Soc. 16 (1965), 1350-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185037
Contractible complexes in $S^{n}$
Leslie C. Glaser.
Proc. Amer. Math. Soc. 16 (1965), 1357-1364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184240
Hilbert manifolds without epiconjugate points
Nathaniel Grossman.
Proc. Amer. Math. Soc. 16 (1965), 1365-1371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188943
A remark concerning quasi-Frobenius rings
E. A. Rutter.
Proc. Amer. Math. Soc. 16 (1965), 1372-1373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183746
On the subgroups of the Picard group
Hermann V. Waldinger.
Proc. Amer. Math. Soc. 16 (1965), 1373-1378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190234
A cohomology theory for commutative algebras. I
Michael Barr.
Proc. Amer. Math. Soc. 16 (1965), 1379-1384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193119
A cohomology theory for commutative algebras. II
Michael Barr.
Proc. Amer. Math. Soc. 16 (1965), 1385-1391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193119
On partially ordered groups satisfying the Riesz interpolation property
J. Roger Teller.
Proc. Amer. Math. Soc. 16 (1965), 1392-1400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188310
On flat extensions of Noetherian rings
Birger Iversen.
Proc. Amer. Math. Soc. 16 (1965), 1401-1406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197493
A counterexample in differential algebra
George M. Bergman.
Proc. Amer. Math. Soc. 16 (1965), 1407-1409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186670
On the characteristic roots of matrices
Douglas E. Crabtree.
Proc. Amer. Math. Soc. 16 (1965), 1410-1413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188225
Three results for locally compact groups connected with Haar measure density theorem
Bruno J. Mueller.
Proc. Amer. Math. Soc. 16 (1965), 1414-1416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200385
Errata to: On a realization of a complemented algebra
P. P. Saworotnow.
Proc. Amer. Math. Soc. 16 (1965), 1417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184097
Errata to: Multiple transitivity of primitive permutation groups
L. A. Machtinger.
Proc. Amer. Math. Soc. 16 (1965), 1417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184995